Results 1 to 7 of 7

Thread: Where art thou my least favourite Aunt? Lots of questions, Alan maybe?

  1. #1

    Join Date
    Jul 2007
    Location
    Melbourne
    Posts
    3,660

    Cool Where art thou my least favourite Aunt? Lots of questions, Alan maybe?

    She's missing.
    She hasn't been missing since I dropped to one feed a day back in October, and weaned in December.
    She's 3 weeks late!

    I am not abnormally stressed, no rapid weight loss, nothing... The only thing I can think of is that around Feb 14th I took a two day course of Dostinex - milk supressants - which would have been around when I should have ovulated. Now, she has been AWOL with no signs since.

    According to HPT I am not pregnant, so where is she? Or are my HPT's lying?

    My milk dried up to the point I only had sticky yellow colostrum and only a tiny wee bit... over the course of a couple of days I am sore, lumpy, enlarged and can squirt milky white again - and I/DP have not even touched my breasts!

    I have only ever had thrush in pregnancy, my diet had no difference in sugar intake and the weather is not particularly warm, so when I got thrush I went "Oh, #### I am UTD". FMU Cheapie and Mid-afternoon First Response said not so.

    I have weird pins and needles in my tongue, a cold (for no bloody reason) and lots of dizziness which was my earliest symptoms with DS. I am freaking out and my HPT's say no, no, no. So why can't the fat lady just flow to put my mind at ease?

    So, anyway, is it the course of milk suppressants had a hand in doing this? Because honestly i would have thought it would have brought it on considering it lowers the level of prolactin (high levels of prolactin delay AF during breastfeeding).

    Could stopping taking Anti-D's cause this? Emotionally I am fine, but the anxiety has manifested in pins and needles fashion before... still doesn't explain the late AF.

    Please God, don't let me be pregnant. Not another contraception fail baby.


    P.S. Auntiee EFffff, now that I have blown my worry and cover will you hurry the #### up?


  2. #2

    Join Date
    Mar 2006
    Location
    Getting to know Brisbane all over again
    Posts
    2,047

    Default

    Maybe go to dr and get a blood test just to make sure???

  3. #3
    Matryoshka Guest

    Default

    The dizziness could be stopping the anti-d's otherwise i have no clue, i would go a bt for peice of mind. Thinking of you matey.

  4. #4

    Join Date
    Nov 2005
    Location
    QLD
    Posts
    3,068

    Default

    Hi Cookiemonster
    I always love your posts.
    The symptoms you are showing, apart the missing AF are side effects of Dostinex. However I would not expect you to be showing symptoms of this drug since you have been off it for over a month.
    It would be very unusual for stopping Anti D’s to cause this however stopping some anti D’s suddenly can cause hypotension (low blood pressure) which could explain some of your symptoms but not the lack of AF. If you tell me which ones you were on I could look into it. Perhaps you you should consider doing another HPT in a couple of days.

  5. #5

    Join Date
    Jul 2007
    Location
    Melbourne
    Posts
    3,660

    Default

    Thanks Alan, I was/am on Zoloft (Setraline, 200mg daily). I stopped taking accidentally but when i didn't hit my standard crash period by the fifth day I thought I would see how I went and I am feeling really good. So am trialling none, risky, but have enough support to give it a shot.

    At the time the only side effect I had was a blood nose. It lasted almost an hour but apart from that I was fine. I may have to do another HPT next week. Honestly I am scared of going back to my doctor as last time I saw her I said no way am I pregnant and she said we need to wait for AF to put implanon in... to go back for a BT would be a bit humiliating.

    I always love your posts.
    Thanks very much. It is so wonderful to see you around, I haven't seen you post in a while! I hope things are well .

    Thanks again, and thanks for replying Saram and MummaB.

    Tx have been thinking of you a lot, I hope things are improving. Boys are looking as beautiful as ever. xoxo

  6. #6

    Join Date
    Nov 2005
    Location
    QLD
    Posts
    3,068

    Default

    OK good news (perhaps) Zoloft can persuade AF to take a holiday it can also persuade her to make frequent visits. So if you stopped Zoloft relatively recently then perhaps the HPT was correct.

  7. #7
    Matryoshka Guest

    Default

    Thanks Ash, i think the fog is finally lifting, i'm glad you're doing well, all this aside!

    Alan, interesting about the zoloft, i was recently just on and then off this and i think it affected my cycle too.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •